JournalszaaVol. 12, No. 2pp. 273–283

On Transformations of Distribution Functions on the Unit Interval - a Generalization of the Gauß-Kuzmin-Lévy Theorem

  • Peter Schatte

    Bergakademie Freiberg, Germany
On Transformations of Distribution Functions on the Unit Interval - a Generalization of the Gauß-Kuzmin-Lévy Theorem cover
Download PDF

Cite this article

Peter Schatte, On Transformations of Distribution Functions on the Unit Interval - a Generalization of the Gauß-Kuzmin-Lévy Theorem. Z. Anal. Anwend. 12 (1993), no. 2, pp. 273–283

DOI 10.4171/ZAA/567